MathSciNet Relay Station
MathSciNet bibliographic data
MR3293294 60J67 (60K35)
Wu, Hao Conformal restriction: the radial case. Stochastic Process. Appl. 125 (2015), no. 2, 552–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement